| Model Number |
7205357 |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/30/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).The reported device, intended for use in treatment, was received for evaluation.There was no relationship found between the returned device and the reported incident.A visual inspection was performed on the product and observed no issues.A functional evaluation revealed a jammed motor/blade stall error.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was a repeat issue.The complaint was not verified and the root cause could not be determined since the reported malfunction could not be duplicated during the product evaluation process.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.
Event or Problem Description
It was reported that the motor drive unit connector was broken.No case reported; therefore, there was no patient involvement.Results of investigation have concluded that this unit had a jammed motor/blade stall error which makes it a reportable event.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.